# SDR USAA070240

- Difficulty date: March 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 50,145 hours, 50,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN SVC DOOR Z-ANGLE AT STA 294-35 HAS CORROSION.  REMOVED & INSTALLED NEW Z-ANGLE PER BOEING DWG 65C80735; CORR TASK C53-107-02; LEVEL 2, DEFECT SIZE: 5 INCHES.
